# SDR USAA020048

- Difficulty date: January 30, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 1 INCH BY .5 INCH, BS 560 STRINGER 28R.  PERFORMED STRINGER SECTION REPAIR PER SRM 53-00-03 PER 208.  (M)
